Mavik Cough

How Common Is a Mavik Cough?

In clinical studies, up to 2 percent of people with high blood pressure and up to 35 percent of people with congestive heart failure who were taking Mavik reported a cough. For people with high blood pressure (hypertension), less than 1 percent of people stopped taking Mavik because of a cough.
 
For people taking Mavik, a cough can first appear within hours after taking the first dose or months after the medicine is first taken. Unfortunately, there is no way to know if or when a cough will occur. Once Mavik is stopped, the cough also stops, though the amount of time for this can also vary. On average, it can take up to 14 days for the cough to completely go away. In some studies, however, it has been reported to take months.
 

Cough and Mavik: A Summary

For people taking Mavik, a cough is a possible side effect (it is a common side effect with all ACE inhibitors). Keep in mind that your healthcare provider cannot know beforehand whether you will develop a side effect with a medicine that you have never taken. Therefore, if you notice a cough while taking Mavik, talk with your healthcare provider. If the cough continues, he or she may recommend switching to another ACE inhibitor or another heart failure or blood pressure medicine altogether.
 
10 Foods That Lower Cholesterol

Mavik Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.